# SDR SIMA201118102

- Difficulty date: June 29, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 22,610 hours, 19,932 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Fitting
- Part number: 14569009610
- Condition: Worn
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT AILERON PCA ATTACH BRACKET ON AILERON HAS WORN BUSHING HOLES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT AILERON PCA BRACKET IAW EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
